American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44.25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] J. S. Byrnes and D. J. Newman. Uniqueness theorems for convolution-type equations . Trans. Amer. Math. Soc. 138 (1969) 383-397. MR 0238035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Deborah Tepper Haimo. Integral equations associated with Hankel convolutions . Trans. Amer. Math. Soc. 116 (1965) 330-375. MR 0185379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harold Widom. Extreme eigenvalues of $N$-dimensional convolution operators . Trans. Amer. Math. Soc. 106 (1963) 391-414. MR 0145294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Adriano M. Garsia. Arithmetic properties of Bernoulli convolutions . Trans. Amer. Math. Soc. 102 (1962) 409-432. MR 0137961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia